# SDR IXXA100040O

- Difficulty date: August 16, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 89,034 hours, 22,351 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 8959
- Condition: Defective
- Location: Zone 100
- Part time: 89,034 hours, 22,351 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOWER CARGO AFT FIRE WARNING CAME ON, THE CREW DISCHARGED BOTH BOTTLES. THEY LANDED, WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LOWER CARGO SMOKE DETECTOR, DIVERTER VALVE AND BOTH FIRE EXTINGUISHER BOTTLES. OPERATIONAL CHECK GOOD IAW MM 26.05. AIRCRAFT WAS RETURNED TO SERVICE.
